Alert archive / California / Wind Advisories in 2007
Wind Advisory 17, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Apr 17, 2007, 3:30 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Apr 17, 2007, 11:46 AM PDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2007, 3:30 AM PDT (10:30 UTC)
- In effect from
- Apr 17, 2007, 11:46 AM PDT
- Expired
- Apr 18, 2007, 6:00 PM PDT
- In force
- 30 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 171030 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 330 AM PDT TUE APR 17 2007 ...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS AT TIMES TONIGHT AND WEDNESDAY... .A TROUGH OF LOW PRESSURE MOVING THROUGH CALIFORNIA AND NEVADA TONIGHT AND WEDNESDAY WILL BRING STRONG GUSTY WINDS TO SOME MOUNTAIN AND DESERT AREAS AT TIMES. CAZ055-056-172100- /O.NEW.KSGX.WI.Y.0017.070418T0100Z-070419T0100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 330 AM PDT TUE APR 17 2007 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT WEDNESDAY. SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 MPH TONIGHT AND CONTINUE WEDNESDAY WITH GUSTS TO 45 MPH AT TIMES. WINDS WILL BE STRONGEST AND MOST WIDESPREAD ON NORTH AND EAST SLOPES. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE IN THESE AREAS LATE TONIGHT THROUGH WEDNESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060-172100- /O.NEW.KSGX.WI.Y.0017.070418T0100Z-070419T0100Z/ APPLE AND LUCERNE VALLEYS- 330 AM PDT TUE APR 17 2007 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT WEDNESDAY. SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 MPH TONIGHT AND CONTINUE WEDNESDAY WITH GUSTS TO 45 MPH AT TIMES. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ061-172100- /O.NEW.KSGX.WI.Y.0017.070418T0100Z-070418T0700Z/ COACHELLA VALLEY- 330 AM PDT TUE APR 17 2007 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TONIGHT. AREAS OF NORTHWEST WINDS 15 TO 25 MPH THIS EVENING WITH GUSTS TO 45 MPH. WINDS WILL DECREASE LATE TONIGHT. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MARTIN
5 follow-up statements
000 WWUS76 KSGX 171846 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1146 AM PDT TUE APR 17 2007 ...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS AT TIMES TONIGHT AND WEDNESDAY... .A TROUGH OF LOW PRESSURE MOVING THROUGH CALIFORNIA AND NEVADA TONIGHT AND WEDNESDAY WILL BRING STRONG GUSTY WINDS TO SOME MOUNTAIN AND DESERT AREAS AT TIMES. CAZ058-062-180400- /O.EXA.KSGX.WI.Y.0017.070418T0100Z-070419T0100Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- 1146 AM PDT TUE APR 17 2007 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT WEDNESDAY. SOUTHWEST TO WEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND CONTINUE WEDNESDAY WITH GUSTS TO 50 MPH AT TIMES POSSIBLE ON AND NEAR THE DESERT SLOPES. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ055-056-180400- /O.CON.KSGX.WI.Y.0017.070418T0100Z-070419T0100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 1146 AM PDT TUE APR 17 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT WEDNESDAY. SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 MPH TONIGHT AND CONTINUE WEDNESDAY WITH GUSTS TO 45 MPH AT TIMES. WINDS WILL BE STRONGEST AND MOST WIDESPREAD ON THE EAST SLOPES. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE IN THESE AREAS LATE TONIGHT THROUGH WEDNESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060-180400- /O.CON.KSGX.WI.Y.0017.070418T0100Z-070419T0100Z/ APPLE AND LUCERNE VALLEYS- 1146 AM PDT TUE APR 17 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT WEDNESDAY. SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 MPH TONIGHT AND CONTINUE WEDNESDAY WITH GUSTS TO 45 MPH AT TIMES. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ061-180400- /O.CON.KSGX.WI.Y.0017.070418T0100Z-070418T0700Z/ COACHELLA VALLEY- 1146 AM PDT TUE APR 17 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TONIGHT. AREAS OF NORTHWEST WINDS 15 TO 25 MPH THIS EVENING WITH LOCAL GUSTS TO 45 MPH POSSIBLE. WINDS WILL DECREASE LATE TONIGHT. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JAD
000 WWUS76 KSGX 180350 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 850 PM PDT TUE APR 17 2007 ...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS AT TIMES TONIGHT AND WEDNESDAY... .A TROUGH OF LOW PRESSURE MOVING THROUGH CALIFORNIA AND NEVADA TONIGHT AND WEDNESDAY WILL BRING STRONG GUSTY WINDS TO SOME OF THE MOUNTAIN AND DESERT AREAS AT TIMES...MAINLY EAST OF PASSES AND CANYONS. CAZ061-181200- /O.EXT.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ COACHELLA VALLEY- 850 PM PDT TUE APR 17 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT WEDNESDAY. AREAS OF WEST TO NORTHWEST WINDS 15 TO 25 MPH WILL OCCUR AT TIMES LATE TONIGHT AND WEDNESDAY WITH LOCAL GUSTS TO 45 MPH POSSIBLE. STRONGEST WINDS WILL BE JUST EAST OF BANNING PASS ALONG INTERSTATE 10 AND HIGHWAY 62. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ058-062-181200- /O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- 850 PM PDT TUE APR 17 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY. SOUTHWEST TO WEST WINDS WILL INCREASE TO 20 TO 30 MPH TONIGHT AND CONTINUE WEDNESDAY WITH GUSTS TO 50 MPH AT TIMES POSSIBLE ON AND NEAR THE DESERT SLOPES OF THE MOUNTAINS. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ055-056-181200- /O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 850 PM PDT TUE APR 17 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY. SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 MPH TONIGHT AND CONTINUE WEDNESDAY WITH GUSTS TO 45 MPH AT TIMES. WINDS WILL BE STRONGEST AND MOST WIDESPREAD ON THE EAST SLOPES. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE IN THESE AREAS LATE TONIGHT THROUGH WEDNESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060-181200- /O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ APPLE AND LUCERNE VALLEYS- 850 PM PDT TUE APR 17 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY. SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 MPH TONIGHT AND CONTINUE WEDNESDAY WITH GUSTS TO 45 MPH AT TIMES. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MAXWELL
000 WWUS76 KSGX 181106 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 406 AM PDT WED APR 18 2007 ...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS AT TIMES TODAY... .A TROUGH OF LOW PRESSURE MOVING THROUGH CALIFORNIA AND NEVADA WILL BRING STRONG GUSTY WINDS TO SOME MOUNTAIN AND DESERT AREAS AT TIMES TODAY. CAZ061-181215- /O.CAN.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ COACHELLA VALLEY- 406 AM PDT WED APR 18 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. AREAS OF NORTHWEST WINDS TODAY OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. $$ CAZ055-056-181900- /O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 406 AM PDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. AREAS OF SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH AT TIMES. WINDS WILL BE STRONGEST AND MOST WIDESPREAD ON THE EAST SLOPES. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE IN THESE AREAS...MAINLY THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060-181900- /O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ APPLE AND LUCERNE VALLEYS- 406 AM PDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. AREAS OF SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH AT TIMES. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ058-181900- /O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ SAN DIEGO COUNTY MOUNTAINS- 406 AM PDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. AREAS OF SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH AT TIMES. STRONGEST WINDS ON EAST SLOPES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ062-181900- /O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ SAN DIEGO COUNTY DESERTS- 406 AM PDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. AREAS OF SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH AT TIMES. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MARTIN
000 WWUS76 KSGX 181811 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1111 AM PDT WED APR 18 2007 ...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS AT TIMES TODAY... .A TROUGH OF LOW PRESSURE MOVING ACROSS NEVADA WILL CONTINUE THE STRONG GUSTY WINDS OVER THE MOUNTAIN AND DESERT AREAS THROUGH EARLY AFTERNOON. WINDS WILL DIMINISH DURING THE LATE AFTERNOON. CAZ061-190100- /O.EXA.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ COACHELLA VALLEY- 1111 AM PDT WED APR 18 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. NORTHWEST TO WEST WINDS 25 MPH WITH GUSTS TO 50 MPH WILL CONTINUE INTO THE AFTERNOON. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. WINDS WILL DIMINISH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ055-056-190100- /O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 1111 AM PDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. WEST WINDS 25 MPH WITH GUSTS TO 45 MPH WILL CONTINUE INTO THE AFTERNOON. WINDS WILL BE STRONGEST AND MOST WIDESPREAD ON THE EAST SLOPES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060-190100- /O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ APPLE AND LUCERNE VALLEYS- 1111 AM PDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. WEST WINDS 25 MPH WITH GUSTS TO 45 MPH AT TIMES WILL CONTINUE INTO THE AFTERNOON. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ058-190100- /O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ SAN DIEGO COUNTY MOUNTAINS- 1111 AM PDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. SOUTHWEST TO WEST WINDS 25 MPH WITH GUSTS TO 45 MPH WILL CONTINUE INTO THE AFTERNOON. THE STRONGEST WINDS WILL OCCUR ON THE DESERT SLOPES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ062-190100- /O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ SAN DIEGO COUNTY DESERTS- 1111 AM PDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. WEST WINDS 25 MPH WITH GUSTS TO 50 MPH WILL CONTINUE INTO THE AFTERNOON. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RB
000 WWUS76 KSGX 190105 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 605 PM PDT WED APR 18 2007 CAZ055-056-058-060>062-190215- /O.EXP.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 605 PM PDT WED APR 18 2007 ...WIND ADVISORY HAS EXPIRED... THE GUSTY WINDS OVER THE MOUNTAINS AND DESERTS WILL CONTINUE TO DECREASE THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 16, 9:00 PM PDT, 6 hours 30 minutes earlier.
Area forecast discussion, Apr 16, 9:00 PM PDT, 6 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 900 PM PDT MON APR 16 2007 .SYNOPSIS... FAIR WEATHER EXCEPT FOR MARINE LAYER LOW CLOUDS NEAR THE COAST WILL OCCUR THROUGH WEDNESDAY. AFTER A WARMER DAY TUESDAY...WINDY AND COOLER CONDITIONS ARE EXPECTED WEDNESDAY AS A TROUGH OF LOW PRESSURE MOVES BY TO THE NORTH. HIGHEST WINDS WILL BE IN THE MOUNTAINS AND DESERTS. AFTER A VERY BRIEF PERIOD OF OFFSHORE FLOW AND FAIR WEATHER THURSDAY A STORM SYSTEM FROM THE NORTHWEST WILL BRING A CHANCE OF SHOWERS FRIDAY AND FRIDAY NIGHT. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... THE UPPER LOW HAS EXITED TO THE EAST...SO NOW THE ONLY CLOUDS REMAINING ARE FROM THE MARINE LAYER. MARINE LAYER IS ROUGHLY 2000 FEET DEEP AND FOR THE MOST PART SHOULD STAY FAIRLY PERSISTENT DUE TO THE PROJECTED EDDY BEING QUITE WEAK NOW. WARMER WEATHER IS EXPECTED TUE DUE TO ABOUT A 5 DEG C INCREASE IN 850 MB TEMPS AND LESS CLOUD COVER. WITH THE SYSTEM GOING BY TO THE NORTH TUE NIGHT/WED...THERE PROBABLY WILL NOT BE ENOUGH MARINE LAYER MOISTURE FOR ANY ORGANIZED DRIZZLE OR LIGHT SHOWERS. THERE SHOULD BE QUITE A BIT OF WIND THOUGH WITH THE TIGHTENING OF THE GRADIENTS...ESPECIALLY IN THE MTNS/DESERTS. THE BIG PICTURE IN THE MID-LATE WEEK WILL BE A LONG-WAVE TROUGH OVER THE PAC NW/W CANANDA...AND AFTER THE FIRST ASSOCIATED SHORT-WAVE...THE WED LOW...PASSES TO THE EAST AND HEADS INTO THE INTER-MTN WEST...THE SECOND SHORT-WAVE...WITH ORIGINS IN THE ALEUTIANS...WILL START TO APPROACH. AFTER A BRIEF PERIOD OF WEAK OFFSHORE FLOW THU AM...ONSHORE FLOW WILL DEVELOP THU PM AND BECOME STRONG BY FRIDAY. THE SYSTEM FOR FRI/FRI NIGHT ACTUALLY COULD HAVE PRECIP ALONG A FRONT WHICH WOULD MEAN COASTAL LOCATIONS COULD HAVE TANGIBLE RAINFALL AMOUNTS. AT THIS TIME...AMOUNTS ARE QUITE SPECULATIVE...BUT 1/4 INCH COULD FALL AT THE COAST AND 1/2 INCH OR MORE IN THE MTN AREAS DUE EITHER FROM INSTABILITY WITH THE NORTHERN ORIGINS OF THIS SYSTEM OR POSSIBLE OROGRAPHICS WITH THE FRONT. ANOTHER WAVE WITH THIS SAME LONG-WAVE TROUGH COULD IMPACT THE AREA EARLY NEXT WEEK. TEMPS WILL AVERAGE BELOW NORMAL...WITH FRI BEING WELL BELOW NORMAL...AND SNOW LEVELS COULD BE SIMILAR TO THOSE FROM LAST WEEKEND...AROUND OR JUST A BIT ABOVE 5000 FEET. && .AVIATION... 170330Z...CLEAR AND VFR CONDITIONS EXCEPT FOR THE MARINE LAYER...WHICH HAS GONE MORE SHALLOW WITH THE HIGHER PRESSURE ALOFT. BASES ARE 1500-2500 FEET AND THESE CEILINGS WILL SPREAD INTO THE COASTAL AREAS AND INTO SOME VALLEYS OVERNIGHT. AROUND SUNRISE A FEW VISBYS MAY DIP BARELY BELOW 6SM. SKIES WILL SCATTER OUT BETWEEN 16-18Z TUE MORNING. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...MAXWELL AVIATION...MM
Hazardous weather outlook, Apr 16, 4:00 PM PDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PDT MON APR 16 2007 CAZ042-043-048-050-055-056-057-058-060-061-062-PZZ750-PZZ775-171200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 PM PDT MON APR 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TONIGHT. HIGH SURF AND HIGH RIP CURRENT RISK WILL CONTINUE FOR THE BEACHES...SEE LAXSRFSGX. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY. ABOVE NORMAL SURF AND A HIGH RIP CURRENT RISK ARE EXPECTED WEDNESDAY THROUGH FRIDAY. STRONG WINDS ARE LIKELY IN THE MOUNTAINS AND DESERTS WEDNESDAY AFTERNOON THROUGH THURSDAY AS LOW PRESSURE ALOFT MOVES BY TO THE NORTH AND NORTHEAST. EVEN STRONGER WINDS ARE EXPECTED FRIDAY THROUGH SUNDAY AS A LOW PRESSURE SYSTEM IS PROJECTED TO MOVE OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MAXWELL
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.